# SDR QXEA0000943

- Difficulty date: March 17, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS A DENT IN FUSELAGE SKIN, .106 DEEP BY 6.5 WIDE, JUST AFT OF FRAME 18075 AND BELOW STRINGER 22.  REPAIRED IAW HORIZON AIR EA 4-53-1069.
